# SDR UHLA2014101100682

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 27,976 hours, 17,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Nut
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK WILL NOT ENGAGED. FOUND LOCKNUT OF DOOR DAMPER STOP LOOSE, ADJUSTED DAMPER STOP IAW AMM 52-11-27. OPS CHECK GOOD.
